| Model Number |
8900-2105-01 |
| Medical Device Problem Code |
Failure To Adhere Or Bond (1031)
| Health Effect - Clinical Code |
No Information (3190)
| Date of Event |
11/22/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the product for evaluation and this complaint is still under investigation.
Event or Problem Description
Complainant alleged that while attempting to defibrillate a (b)(6) male patient, the electrode pads would not adhere to the patient's skin.Complainant did not indicate that there was any adverse effect to the patient due to the reported malfunction.Please reference medwatch report 1218058-2017-00139, 1218058-2017-00140, and 1218058-2017-00141 for similar events reported from the same customer.
Additional Manufacturer Narrative
The electrode pads were returned to zoll medical corporation; the liquid gel from the center sponge was observed in several places on the adhesive foam.It was determined the liquid gel affected the adhesive properties of the foam, which inhibits patient/electrode adhesion.Evaluation of the retain electrodes did not reveal any irregularities that would have contributed to the reported event.It is noteworthy to mention the instructions for use warns "do not use if gel escaped from electrodes into packaging" and to "store flat".Analysis for reports of this type has not identified an increase in trend.Please reference medwatch report 1218058-2017-00139, 1218058-2017-00140, and 1218058-2017-00141 for similar events reported from the same customer.